Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A May-type spectral sequence for higher topological Hochschild homology

Gabe Angelini-Knoll and Andrew Salch

Algebraic & Geometric Topology 18 (2018) 2593–2660
Bibliography
1 G Angelini-Knoll, On topological Hochschild homology of the K(1)–local sphere, preprint (2016) arXiv:1612.00548
2 G Angelini-Knoll, A Salch, Maps of simplicial spectra whose realizations are cofibrations, preprint (2016) arXiv:1611.06215
3 V Angeltveit, On the algebraic K–theory of Witt vectors of finite length, preprint (2011) arXiv:1101.1866
4 V Angeltveit, M A Hill, T Lawson, Topological Hochschild homology of and ko, Amer. J. Math. 132 (2010) 297 MR2654776
5 C Ausoni, Topological Hochschild homology of connective complex K–theory, Amer. J. Math. 127 (2005) 1261 MR2183525
6 M Basterra, André–Quillen cohomology of commutative S–algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
7 M Bayeh, K Hess, V Karpova, M Kȩdziorek, E Riehl, B Shipley, Left-induced model structures and diagram categories, from: "Women in topology: collaborations in homotopy theory" (editors M Basterra, K Bauer, K Hess, B Johnson), Contemp. Math. 641, Amer. Math. Soc. (2015) 49 MR3380069
8 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
9 M Bökstedt, The topological Hochschild homology of and of ∕p, unpublished manuscript (1987)
10 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
11 M Brun, Topological Hochschild homology of Z∕pn, J. Pure Appl. Algebra 148 (2000) 29 MR1750729
12 M Brun, Filtered topological cyclic homology and relative K–theory of nilpotent ideals, Algebr. Geom. Topol. 1 (2001) 201 MR1823499
13 H Cartan, S Eilenberg, Homological algebra, Princeton Univ. Press (1956) MR0077480
14 B Day, Construction of biclosed categories, PhD thesis, University of New South Wales (1970)
15 D Dugger, Combinatorial model categories have presentations, Adv. Math. 164 (2001) 177 MR1870516
16 D Dugger, Multiplicative structures on homotopy spectral sequences, II, preprint (2003) arXiv:math/0305187
17 D Dugger, A primer on homotopy colimits, unpublished manuscript (2008)
18 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
19 S Eilenberg, N E Steenrod, Axiomatic approach to homology theory, Proc. Nat. Acad. Sci. U. S. A. 31 (1945) 117 MR0012228
20 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
21 N Gambino, Weighted limits in simplicial homotopy theory, J. Pure Appl. Algebra 214 (2010) 1193 MR2586997
22 O Gwilliam, D Pavlov, Enhancing the filtered derived category, preprint (2016) arXiv:1602.01515
23 J E Harper, Bar constructions and Quillen homology of modules over operads, Algebr. Geom. Topol. 10 (2010) 87 MR2580430
24 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
25 M Hovey, Some spectral sequences in Morava E–theory, unpublished manuscript (2004)
26 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
27 S B Isaacson, Cubical homotopy theory and monoidal model categories, PhD thesis, Harvard University (2009) MR2713397
28 G M Kelly, Basic concepts of enriched category theory, 64, Cambridge Univ. Press (1982) 245 MR651714
29 J L Loday, Opérations sur l’homologie cyclique des algèbres commutatives, Invent. Math. 96 (1989) 205 MR981743
30 S Mac Lane, Homology, 114, Academic (1963) MR0156879
31 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
32 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
33 J P May, The cohomology of restricted Lie algebras and of Hopf algebras : application to the Steenrod algebra, PhD thesis, Princeton University (1964) MR2614527
34 J P May, The additivity of traces in triangulated categories, Adv. Math. 163 (2001) 34 MR1867203
35 J McClure, R Schwänzl, R Vogt, THH(R)R S1 for E ring spectra, J. Pure Appl. Algebra 121 (1997) 137 MR1473888
36 J E McClure, R E Staffeldt, On the topological Hochschild homology of bu, I, Amer. J. Math. 115 (1993) 1 MR1209233
37 T Pirashvili, Hodge decomposition for higher order Hochschild homology, Ann. Sci. École Norm. Sup. 33 (2000) 151 MR1755114
38 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
39 C Reedy, Homotopy theory of model categories, unpublished manuscript (1973)
40 R Schwänzl, R M Vogt, F Waldhausen, Topological Hochschild homology, J. London Math. Soc. 62 (2000) 345 MR1783629
41 S Schwede, S–modules and symmetric spectra, Math. Ann. 319 (2001) 517 MR1819881
42 S Schwede, An untitled book project about symmetric spectra, book project (2007)
43 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
44 D White, Model structures on commutative monoids in general model categories, J. Pure Appl. Algebra 221 (2017) 3124 MR3666740